# SDR WX0A2015110472985

- Difficulty date: November 2, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N310NV
- Make and model: Airbus A319-112
- Aircraft serial: 2224
- Aircraft time: 31,983 hours, 18,751 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON ECAM, SMOKE FWD CHARGE BOTTLE FAULT & AFT CHARGE BOTTLE FAULT.  PERFORMED CARGO SMOKE TEST, FAULT CLEARED, NO FURTHER DEFECTS IAW AMM 26-16-00.
